# SDR IPXA2025082823227

- Difficulty date: July 14, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610263202
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   LEFT SIDE FUSELAGE SKIN DENT REPAIR BETWEEN FR0-FR1 REQUIRES PERMANENT REPAIR.  COMPLIED WITH ACCOMPLISH PERMANENT REPAIR IAW EO-79250-REQ1 AND VT-MAE EA 300-5311-27-A4048, REV. -.
